# SDR N93A07072007

- Difficulty date: July 7, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 5,552 hours, 2,658 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 51507
- Part serial: DCL431965
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN TURNING ONTO RUNWAY FOR TAKEOFF, NOSE WHEEL STEERING WAS LOST FOLLOWED BY AMBER STEER BY WIRE FAIL MESSAGE.
